# SDR FDEA201706301882

- Difficulty date: June 30, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 7,650 hours, 2,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Part number: A657C30
- Condition: Missing
- Location: Escape Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, FOUND THE SUPERNUMENARY SEAT NEAREST  TO THE LAVATORY, FOUND THE ESCAPE HARNESS D-RING MISSING.   INSTALLED A NEW ESCAPE HARNESS D-RING.  ACFT OK FOR SERVICE.
